# SDR CA020531001

- Difficulty date: May 27, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Failed
- Location: Pitch Trim
- Part time: 10,398 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) "DURING CLIMB OF THE FLIGHT, THE CREW EXPERIENCED UNCOMMANDED NOSE DOWN PITCH TRIM.  THE CREW PERFORMED THE QRH PROCEDURES AND RETURNED TO BASE AND LANDED WITHOUT FURTHER INCIDENT." "MAINTENANCE PERSONNEL REMOVED AND REPLACED THE FIRST OFFICERS YOKE PITCH TRIM SWITCH.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE."
